BLOGGER TEMPLATES AND TWITTER BACKGROUNDS »

Friday, May 6, 2011

Friday's Vlog..a bit early in the day I might add

1 comments:

Peridot (G+P) said...

YAY LOU!!!

Fuuuuuuuuuuuck I should have gotten up earlier so I had time to watch all of your vids before leaving for Christchurch! YouTube is being an ass and only loading the first 6mins :'(

Good idea not to drive when you're taking sleepy-making meds! Hmmm, would taking them in the evening help you sleep?

What kind of meds are they? You should look them up on Google and see what you can expect from them. Headaches and nausea are common side effects. Have you been drinking more water? With the SSRI family if you don't drink more water you get KILLER headaches.

*Cuddles*

They've killed the manic part but not the downer? I hope you bob up soon. Yup, you do need to be careful you don't off yourself in the first few weeks. DON'T YOU DARE DO IT. Miche and I will get together and seance you up so we can kick your ass.

Tell your shrink about it on Tuesday, ok? You're too awesome to deprive the world of your presence! (That and I want to crash on your couch)

Catch you tomorrow night. Please take care of yourself and stay safe.

LOVE YOU!